# SDR 06FDEA03683

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGITUDINAL FLOORBEAM AROUND NUTPLATE HOLES, LBL 25, BS 760 THROUGH 848, WL 208.  REPLACED LONGITUDINAL FLOOR BEAM IAW SRM 53-10-1, 51-30-5 AND 51-30-2.
